# SDR AALA2020091419002

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 050D
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED RIGHT HAND FLIGHT DECK FIXED WINDOW REPLACED FIXED WINDOW, PER AMM 56-11-12-400-002-A.
